An analogue of the Stefan problem for a hyperbolic-parabolic equation with an unknown line of change of type
Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 145-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_1_a16,
author = {R. N. Khubiev},
title = {An analogue of the {Stefan} problem for a hyperbolic-parabolic equation with an unknown line of change of type},
journal = {Differencialʹnye uravneni\^a},
pages = {145--149},
year = {1980},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_1_a16/}
}
TY - JOUR AU - R. N. Khubiev TI - An analogue of the Stefan problem for a hyperbolic-parabolic equation with an unknown line of change of type JO - Differencialʹnye uravneniâ PY - 1980 SP - 145 EP - 149 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_1_a16/ LA - ru ID - DE_1980_16_1_a16 ER -
R. N. Khubiev. An analogue of the Stefan problem for a hyperbolic-parabolic equation with an unknown line of change of type. Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 145-149. http://geodesic.mathdoc.fr/item/DE_1980_16_1_a16/